Theta characteristics of an algebraic curve
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 4 (1971) no. 2, pp. 181-192.
@article{ASENS_1971_4_4_2_181_0,
     author = {Mumford, David},
     title = {Theta characteristics of an algebraic curve},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {181--192},
     publisher = {Elsevier},
     volume = {Ser. 4, 4},
     number = {2},
     year = {1971},
     doi = {10.24033/asens.1209},
     zbl = {0216.05904},
     mrnumber = {45 #1918},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1209/}
}
TY  - JOUR
AU  - Mumford, David
TI  - Theta characteristics of an algebraic curve
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1971
DA  - 1971///
SP  - 181
EP  - 192
VL  - Ser. 4, 4
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1209/
UR  - https://zbmath.org/?q=an%3A0216.05904
UR  - https://www.ams.org/mathscinet-getitem?mr=45 #1918
UR  - https://doi.org/10.24033/asens.1209
DO  - 10.24033/asens.1209
LA  - en
ID  - ASENS_1971_4_4_2_181_0
ER  - 
%0 Journal Article
%A Mumford, David
%T Theta characteristics of an algebraic curve
%J Annales scientifiques de l'École Normale Supérieure
%D 1971
%P 181-192
%V Ser. 4, 4
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1209
%R 10.24033/asens.1209
%G en
%F ASENS_1971_4_4_2_181_0
Mumford, David. Theta characteristics of an algebraic curve. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 4 (1971) no. 2, pp. 181-192. doi : 10.24033/asens.1209. http://www.numdam.org/articles/10.24033/asens.1209/

[B] N. Bourbaki, Éléments de Mathématiques, Hermann, Paris.

[D-M] P. Deligne and D. Mumford, Irreducibility of the space of curves, Publ. I. H. E. S., vol. 36, 1969. | Numdam | MR | Zbl

[G] A. Grothendieck, Groupe de Brauer, in Dix Exposés, North Holland, 1968. | Zbl

[K] Krazer, Lehrburch der theta-funktionen, Teubner, 1903.

[L 1] S. Lang, Abelian varieties, Wiley-Interscience, 1959. | MR | Zbl

[L 2] S. Lang, On quasi-algebraic closure (Annals of Math., vol. 55, 1952, p. 373). | MR | Zbl

[M 1] D. Mumford, Abelian varieties, Oxford University Press, 1970. | MR | Zbl

[M 2] D. Mumford, On the equations defining abelian varieties (Inv. Math., vol. 1, 1966). | EuDML | MR | Zbl

[R] B. Riemann, Collected Works, Dover edition, 1953.

[S] C. S. Seshadri, Space of unitary vector bundles on a compact Riemann surface (Annals of Math., vol. 85, 1967). | MR | Zbl

[W] A. Weil, Variétés abéliennes, Hermann, Paris, 1948. | Zbl

[Wi] Wirtinger, Untersuchungen über thetafunktionen, Teubner, 1895. | JFM

Cited by Sources: